Arkiv för Matematik

  • Ark. Mat.
  • Volume 1, Number 2 (1950), 179-184.

Les quantités irrationnelles quadratiques et les substitutions linéaires

Folke Ryde

Full-text: Open access

Article information

Source
Ark. Mat., Volume 1, Number 2 (1950), 179-184.

Dates
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485803947

Digital Object Identifier
doi:10.1007/BF02590626

Mathematical Reviews number (MathSciNet)
MR34786

Zentralblatt MATH identifier
0036.15702

Rights
1949 © Swets & Zeitlinger B.V.

Citation

Ryde, Folke. Les quantités irrationnelles quadratiques et les substitutions linéaires. Ark. Mat. 1 (1950), no. 2, 179--184. doi:10.1007/BF02590626. https://projecteuclid.org/euclid.afm/1485803947


Export citation